# SDR SWAA095504

- Difficulty date: August 25, 2009
- Submitted: August 27, 2009
- Operation: Air carrier
- Aircraft: N336SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23940
- Aircraft time: 69,416 hours, 62,566 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 6547978
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND CREASE BEAM WEB CORRODED BETWEEN BS 420 TO BS 440, STR 17R.  REPAIRED WEB PER SRM.
